# SDR SWAA2022021462184

- Difficulty date: January 17, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-30 - AFT CARGO BAY - FLOOR SHIELD FWD OF DOOR - CORRODED ON UPPER AND LOWER SURFACES - BS767 TO 787 - RBL 24 - WL 156 ; / [01] REMOVED CORROSION EVALUATED AREA REMOVED .015 ORIGINAL .050 REMAIN .035 NO ALLOWABLE LIMITS FOUND IN SRM  53-60-15-1A-1 SHIELD IS OUT OF LIMITS; [02] VERIFIED ITEM 1 OUT OF LIMITS; [03] ADDED DASH# TO PART NUMBER IN MEASUREMENTS TABLE; [04] VERIFIED NEW SHIELD P/N 146A8127-12 TAG #WN8985 IAW DWG146A0081; [05] REMOVED DAMAGE SHIELD IAW SRM 51-40-02-0G-0; [06] VERIFIED STEPS 4 AND 5; [07] VERIFIED ITEMS 3; 4; AND 5; [08] LOCATED AND DRILL HOLES ON NEW SHIELD IAW SRM 51-40-05-0G-0; [09] VERIFIED STEP 8; [10] VERIFIED ITEM 8; [11] OK TO INSTALL; [12] INSTALLED FLOOR SHIELD IAW SRM 51-40-02 AND DWG146A0081 REV A; [13] APPLIED CIC ON FLOOR SHIELD IAW AMM 51-21-91-620-802; [14] VERIFIED JOB IS COMPLETE; [15] VERIFIED STEP 12; [16] VERIFIED STEP 13; [17] UPDATED PARTS INSTALLED INFO; [18] AUDIT C/W
